International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 123

Research Paper | Mathematics | Qatar | Volume 8 Issue 5, May 2019


Application on Absolutely Summing Operators on a Tree Space and the Bounded Approximation Property

Shawgy Hussein | Nazar Bakri Musaad


Abstract: For describing the space P (C [0, 1], X), where X is a Banach space, of absolutely summing operators from C [0, 1] to X in terms of the space X itself, we construct a tree space l_1^tree (X) on X. It consists of special trees in X which we call two-trunk trees. We show that P (C [0, 1], X) is isometrically isomorphic to l_1^tree (X). As an application on [19], we characterize the bounded approximation property (BAP) and the weak BAP in terms of X^*-valued square sequence spaces.


Keywords: Banach spaces, Absolutely summing operators, Two-trunk trees, Linear B-splines, Continuous functions on 0, 1, Bounded approximation properties


Edition: Volume 8 Issue 5, May 2019,


Pages: 981 - 988

Application on Absolutely Summing Operators on a Tree Space and the Bounded Approximation Property


How to Cite this Article?

Shawgy Hussein, Nazar Bakri Musaad, "Application on Absolutely Summing Operators on a Tree Space and the Bounded Approximation Property", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20197781, Volume 8 Issue 5, May 2019, 981 - 988, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Banach spaces'

Downloads: 83

Research Paper, Mathematics, India, Volume 9 Issue 10, October 2020

Pages: 1408 - 1410

Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces

Dr. Upendra Kumar Nirala

Share this Article

Downloads: 116

Research Paper, Mathematics, Kenya, Volume 3 Issue 4, April 2014

Pages: 189 - 193

Existence Results for Quasilinear Delay Integrodifferential Equations with Nonlocal Conditions Via Measures of Noncompactness

Francis Paul Samuel | Tumaini RukikoLisso

Share this Article


Top